I've upped my dosage from 50mg to 100mg two weeks ago and have been feeling a lot worse since. Worse anxiety, depression, also i have what looks like a bit of a skin rash on my face. It's not itchy or sore or anything it looks like rosacea. Also i've been more itchy since upping the dosage too especially around my scalp. I've had other side effects like dizziness and fatigue too which don't worry me as much as i know most people have them when they go on an ssri or up their dosage. My face is also puffier too but my face gets puffy in general when my anxiety is up whether i'm on meds ot not anyways.
Hi Roadtohappiness: I find this so ironic because I have had the same exact side effects, only not with Zoloft, but with another SSRI, Trintellix. I have rosacea which I keep under control, but my face broke all out in deep red and little white bumps all over, burning and itching, described as adult acne, which I have NEVER had before taking Trintellix. I noticed that my face was swollen also, as you described! My scalp became very itchy and I started to experience hair loss since taking it. My feet and legs and arms and hands started itching in various spots. I also had more fatigue. Wow! Same side effects, just a different antidepressant. I don't think it is a coincidence. I tried getting my dose lowered, then went back to the previous dose. I finally had to quit taking my antidepressant because of one intolerable side effect from it - severe constipation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.